Benchmarking Derivative-Free Optimization Algorithms. Moré, J. J. & Wild, S. M. SIAM Journal on Optimization, 20(1):172–191, 2009.
doi  bibtex   
@Article{JJMSMW09,
  author  = {Jorge J. Mor{\'e} and Stefan M. Wild},
  title   = {Benchmarking Derivative-Free Optimization Algorithms},
  journal = {SIAM Journal on Optimization},
  year    = {2009},
  volume  = {20},
  number  = {1},
  pages   = {172--191},
  doi     = {10.1137/080724083},
  gurl    = {https://scholar.google.com/scholar?cluster=3053803390196460065},
}

Downloads: 0